International Journal of Computing Science and Mathematics, Volume (7), No (6), Year (2016-12) , Pages (537-547)

Title : ( Construction of some accelerated methods for solving scalar stochastic differential equations )

Authors: Ali Reza Soheili , Fazlollah Soleymani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The purpose of this short communication is to contribute in constructing some new solvers for strong solution of stochastic ordinary differential equations. It is derived that new methods could be obtained as the new variants of the high order scheme of Platen & Wagner [13]. A simple technique to accelerate their speed will also be pointed out. Finally, numerical simulations are brought forward to show the efficiency of the derived methods.

Keywords

, numerical methods; SDEs; complexity; derivative, free; strong
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1049164,
author = {Soheili, Ali Reza and Soleymani, Fazlollah},
title = {Construction of some accelerated methods for solving scalar stochastic differential equations},
journal = {International Journal of Computing Science and Mathematics},
year = {2016},
volume = {7},
number = {6},
month = {December},
issn = {1752-5055},
pages = {537--547},
numpages = {10},
keywords = {numerical methods; SDEs; complexity; derivative-free; strong solution},
}

[Download]

%0 Journal Article
%T Construction of some accelerated methods for solving scalar stochastic differential equations
%A Soheili, Ali Reza
%A Soleymani, Fazlollah
%J International Journal of Computing Science and Mathematics
%@ 1752-5055
%D 2016

[Download]